The Annals of Mathematical Statistics

Lipschitz Behavior and Integrability of Characteristic Functions

R. P. Boas, Jr.

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 38, Number 1 (1967), 32-36.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177699056

Digital Object Identifier
doi:10.1214/aoms/1177699056

Mathematical Reviews number (MathSciNet)
MR207006

Zentralblatt MATH identifier
0147.17401

JSTOR
links.jstor.org

Citation

Boas, R. P. Lipschitz Behavior and Integrability of Characteristic Functions. Ann. Math. Statist. 38 (1967), no. 1, 32--36. doi:10.1214/aoms/1177699056. https://projecteuclid.org/euclid.aoms/1177699056


Export citation